# SDR A6WA200440140

- Difficulty date: September 30, 2004
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 9,848 hours, 9,637 cycles
- Engine: Ge CF343B1
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER GEAR SELECTED DOWN, AIRCRAFT STARTED UNCONTROLLED ROLL LT (AUTO-PILOT OFF), STOPPED AFTER 5 SECONDS.  THEN HAPPENED SECOND AND THIRD TIME 3 MILE END-TO-END TRAILING B737.  ALL ROLLS TO LT.  M/C (FIRST TIME FLAPS AT 0. SECOND FLAPS AT 20, THIRD FLAPS.  PERFORMED VISUAL INSPECTION OF EXTERIOR OF AIRCRAFT INCLUDING FLIGHT CONTROL SURFACES.  NO DEFECTS FOUND.  PERFORMED SYSTEM SECU BITE CHECK IAW MM AND CHECKED MOVEMENT OF FLAPS AND AILERONS ALL SYSTEMS CHECKS GOOD. (K)
